# SDR IPXA2017110223188

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,351 hours, 8,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WOULD NOT DISARM AFTER FLIGHT. CLEANED THE GIRT BAR GUIDES ON AIRFRAME.  PERFORMED A SLIDE ENGAGEMENT, OPS CHECKED IAW AMM 25-61-20. OPS CHECKED GOOD.
